# SDR SWAA2023092589562

- Difficulty date: August 14, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 56,002 hours, 37,056 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(RIGHT WING) UPPER SURFACE PANEL BETWEEN #5 AND #6 SPOILERS; LOWER SURFACE SUPPORT GUSSETT IS CRACKED AT LOWER ATTACH FASTENER<[01] CORRECTION TO NRC; GUSSETT IS BETWEEN #7 AND 8 SPOILERS RIGHT WING;[02] REMOVED AND REPLACED (RIGHT WING) UPPER SURFACE PANEL BETWEEN #7 AND #8 SPOILERS; LOWER SURFACE SUPPORT GUSSETT P/N 115A2982-10 IAW SRM 51-40-02 AND AIPC 57-50-00-25. MEASUREMENT TABLE UPDATED.;[03] VERIFIED CORRECTIVE ACTION 2.
